# SDR MWEA00727

- Difficulty date: August 14, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 5910671
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CRACK ON SHEAR TIE, FRAME STATION 980, LONGERON 14 RIGHT.  REMOVED AND REPLACED SHEAR TIE.  (M)
